MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GalaFlex; Breast - Absorbable Mesh

TEPHA, INC. - 3005670760 GalaFlex; Breast - Absorbable Mesh
Model Number 100035-09
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that the patient underwent breast reconstruction surgery on or about (b)(6)2021, during which a galaflex mesh was implanted following which patient had additional surgery on (b)(6)2022 to repair and explant galaflex mesh.As alleged, the patient experienced additional surgical intervention, mental anguish, severe pain.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." the patient's attorney also alleges that the patient had subsequent surgical intervention to remove the mesh; however, no details have been provided.Review of manufacturing records confirms the product was manufactured to specification should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GalaFlex
Common Device Name
Breast - Absorbable Mesh
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50449032
Report Number1213643-2026-01105
Device Sequence Number16032228
Product Code OOD
UDI-Device Identifier00855920006041
UDI-Public(01)00855920006041(17)230731(10)210003
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number100035-09
Device Catalogue NumberGP0608
Device Lot Number210003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale